# SDR USAAD97037

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47209
- System (JASC): 2565 · Escape Slide
- Part: Escape Slide
- Part number: 113169
- Condition: Failed
- Location: Fwd Svc Door
- Part time: 35,505 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT/RON - DURING OPERATION CHECK OF FORWARD SERVICE DOOR ESCAPE SLIDE, FOUND THAT SLIDE DID NOT FULLY INFLATE.  SLIDE WAS REPLACED, AND TWO ADDITIONAL SLIDES ARE SCHEDULED TO BE CHECKED.  (X)
